# SDR SWAA2023021091070

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR BEAM UPPER AND LOWER SURFACE STA 986.5 RBL 32'<[01] REMOVED CORROSION ON MAIN CABIN AFT WET AREA AT FLOOR BEAM UPPER AND LOWER SURFACE STA 986.5 RBL 32' REF SRM 51-10-02-0G.[12] REMOVED EXISTING REPAIR PARTS AT FLOOR BEAM STA 986.5 BETWEEN RBL 20' TO RBL 50' REF SRM 51-40-02-0G-0;[17] VERIFIED 63 MICROINCHES ON CUT OUT EDGES AND REPAIR PARTS REF SRM 51-20-13-0G-0. TOOL USED B/C 172331. OK TO FLAP PEENING THE AREA AND PARTS.;[18] ACCOMPLISHED FLAP PEENING ON EXISTING CUT OUT EDGES OF INTERCOSTAL AND FLOOR BEAM REF SRM SOPM 20-10-03. TOOL USED B/C 19433; DUE DATE. 22-AUG-23;[19] PERFORMED FPI INSP ON MACHINED AREAS AT FLOOR BEAM STA 986.5 RBL 32' IAW BOEING SOPM 20-20-02;[20] LOCATED AND DRILLED NEW T-CHORD PN 53100011-005 AND LOWER ANGLES PN 53100011-002 REF SRM 53-70-51-2R-4; ALTERNATIVE 2 AND ATS ER 19-01683 IR;[26] INSTALLED REPAIR PARTS AT FLOOR BEAM STA 986.5 BETWEEN RBL 20' TO RBL 50' REF SRM 53-70-51-2R-4; ALTERNATIVE 2 AND ATS ER 19-01683 IR;[27] CORRECTION STEP 26. INSTALLED REPAIR PARTS AT FLOOR BEAM STA 986.5 BETWEEN RBL 20' TO RBL 50' REF SRM 53-70-51-2R-4;[30] INSTALLED LOWER ANGLE AT STA 986.5 RBL 45 REF SRM 51-40-02-0G-0.;[31] INSTALLED AN INTERCOSTAL (1 EA) AND TWO INTERCOSTAL ANGLES (2 EAS) AT FLOOR BEAM STA 986.5 RBL 40 REF SRM 51-40-02-0G-0;[32] VERIFIED AND INSPECTED STEP #30 AND #31.;[33] INSPECTED.
